# SDR AALA202510231643

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 69,753 hours, 35,327 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LH AFT PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE LOW SERVICED LH AFT PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE IAW AMM 51-10-00.
